# SDR ASAA2019030528522

- Difficulty date: March 5, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,817 hours, 9,220 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 005953
- Condition: Failed
- Location: Fmc
- Part time: 31,848 hours, 9,230 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O SIDE ND DISPLAYS VTK. GROUNDED - YES. INSPECTED AND FOUND RT SIDE FMC COMPUTER INOP. TRIED CYCLING RT FMC COMPUTER CB. NO HELP. RMVD AND INSTALLED NEW RT FMC COMPUTER REF AMM 34-61-02-400-801. PERFORMED SYS OPS TEST AND CROSSLOADED ALL SOFT WARE PER STEP E. INSTALLATION TEST AMM 34-61-00. SYS CHK NML. CLEARS MEL 34-36J.
